# SDR HALA0700498

- Difficulty date: November 22, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 19,419 hours, 3,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT INOP ROW 20 - 29.  REPLACED BATTERY PACK PER MM 33-51-07-022-003-002.  FLOOR TRACK LIGHTING ROWS 20-29 LEFT OPS CKS NORMAL.  ALL FLOOR "E" PATH LIGHTING OP CKS NORMAL.
